Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Finite supersolvable wreath products


Author: John R. Durbin
Journal: Proc. Amer. Math. Soc. 17 (1966), 215-218
MSC: Primary 20.52; Secondary 20.40
DOI: https://doi.org/10.1090/S0002-9939-1966-0186734-5
MathSciNet review: 0186734
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Baumslag, Wreath products and $ p$-groups, Proc. Cambridge Philos. Soc. 55 (1959), 224-231. MR 0105437 (21:4179)
  • [2] C. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Interscience, New York, 1962. MR 0144979 (26:2519)
  • [3] M. Hall, The theory of groups, Macmillan, New York, 1959. MR 0103215 (21:1996)
  • [4] N. Jacobson, Lectures on abstract algebra, Vol. II, Van Nostrand, New York, 1952.
  • [5] L. Kaloujnine and M. Krasner, Produit complet des groupes de permutations et le problème d'extension de groupes. III, Acta. Sci. Math. Szeged 14 (1951), 69-82. MR 0049892 (14:242d)
  • [6] P. M. Neumann, On the structure of standard wreath products of groups, Math. Z. 84 (1964), 343-373. MR 0188280 (32:5719)
  • [7] B. H. Neumann, Hanna Neumann and P. M. Neumann, Wreath products and varieties of groups, Math. Z. 80 (1962), 44-62. MR 0141705 (25:5102)
  • [8] W. R. Scott, Group theory, Prentice-Hall, Englewood Cliffs, N. J., 1964. MR 0167513 (29:4785)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.52, 20.40

Retrieve articles in all journals with MSC: 20.52, 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0186734-5
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society